# SDR SWAA032108

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 56,240 hours, 46,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Part serial: 43
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 L/E SLAT DELAMINATED AT LOWER SURFACE.  REMOVED AND REPLACED NR 5 L/E SLAT PER MM.
